My husband was in the hospital for 10 days. 3 days on a ventilator & almost died of an anaphylaxis shock. His condition also termed as angioedema having occurred. Dr's stopped his taking of lisinopril.
16 Mar 2012
lisinopril is not safe with potassium chloride because the lisinopril act by inhibiting angiotensine converting enzyme this lead to decrease the level of aldosterone hormone in the blood and lead to increase the level of potassium in the blood because the aldosterone is increase sodium and water retention and potassium secretion
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Have food allergies (non-specific) which cause anaphylactic shock. Have had the condition for years. Initially treated with epinephrine, but have ...
1 answer • 25 Jul 2009
... when administering potassium chloride IV and the client complains of severe burning pain in the extremity in which it is infusing?
5 answers • 24 Jan 2012
i have severe allergy and year by year it goes worser than before.so i experienced Anaphylaxis shock and i scared so much .i read an artice if i go ...
7 answers • 23 Aug 2012
... still get chocked. I was wondering if I could take the over the counter potasium?
1 answer • 9 Feb 2014
1 answer • 18 May 2014